CSN Login
Members Online: 6

You are here

thrush

cooky38
Posts: 29
Joined: Jun 2011

I have had this crap for almost 3 months now, i see the doctor in the morning, i have had the medicine pill form and 3-4 bottles of nystain my tounge really stings and its hard to eat i've lost about 20 pounds because of it i'm beginng to think its never going away. blessings denise

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi Denise,
That sounds miserable. I hope your doctor figures out a remedy soon. Keep drinking the Ensure to keep your strength up. I felt very fortunate that I didn't get any mouth sores during or after my chemo treatments. Keep us posted on how your doing. Love...Sue
(FNHL-2-3A-6/10)

COBRA666's picture
COBRA666
Posts: 2413
Joined: May 2010

Denise,
I lucked out on the thrush thing. I never had that problem . I know you have to be miserable not being able to eat. Hopefully the Dr. can give you something to get rid of it. Keep us updated. John(FNHL-1-4A-5/10)

xlconsult
Posts: 18
Joined: Jun 2011

Hi Denise,
Sorry to know about your ailment. In fact I had similar problem probably caused by a side effect of chemo drugs - see my posting dated 4th July '11 sub: "Side Effect for Rituximab Maintenance Therapy". I used to take liquidised food after anesthetising my throat using "Xylocaine gel". All possible infections (incl. HIV) were ruled out after testing and the only effective drug they could prescribe was steroid Prednisone. It was ok when its dosage was 60 mg/day, but as it was tapered down the ulcers will come back with full vengance, when I am forced back to high dosage of steroid. I was told that my Immune system is weak due to side effects of chemo and few trials with other drugs like Azathioprine and Thalidomide were conducted to see whether the steroid dosage could be reduced/stopped.

All trials during the past 1-1/2 years were unsuccessful and I did my own research to find a herbal alternate for the steroids. That was the time when I came across with a herb (supported by research papers in the net) that is available in plenty here where I am living at the moment. The herb in capsule form is also available over the net. I am very glad to let you know that my throat ulcers did not come back as I reduced Prednisone very very gradually from April '11. I will be stopping the steroid completly by next week and hope the nightmare will be finished once for all.

Keep in touch on what medications that you are taking and what caused the problem.

Good luck,
Hari

Subscribe to Comments for "thrush"